# SDR JBZA20220614001

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N31RX
- Make and model: Airbus A300*
- Aircraft serial: 1087
- Aircraft time: 4,969 hours, 14,234 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: DN0608RH
- Part serial: NA
- Condition: Leaking
- Location: Engine Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AFTER TAKE-OFF PILOT AND CREW DETECTED FUEL SMELL IN CABIN COCKPIT AREA AIRCRAFT RETURNED TO BASE AND MAINTENANCE WAS NOTIFIED. MAINTENANCE FOUND A SMALL AMOUNT OF FUEL ON THE FUEL SUPPLY LINE (#2 ENGINE) AT THE ENGINE DECK. AMT DISCONNECTED THE LINE INSPECTED FITTINGS FOR SERVICEABILITY AND RECONNECTED THE HOSE TO THE DECK FITTING. A TEN MINUTE GROUND RUN LEAK CHECK WAS PERFORMED FOLLOWED BY A HOVER CHECK WITH NO FURTHER LEAKS DETECTED.
